# SDR SRXR20160310002

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: General aviation
- Aircraft: N744VG
- Make and model: Boeing 747-41R
- Aircraft serial: 32745
- Aircraft time: 66,430 hours, 8,265 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Nr 2 Nacelle
- Part time: 66,430 hours, 8,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 INBD CORE COWL LOWER MOST AFT FRAME HAD ELONGATED HOLES, REPAIR WAS ACCOMPLISHED ON VT NRC A024852 IAW EA 747-5445-39-A6116, I/R AND FAA APPROVED 8110-3 DATED MAR 4 2016.
